I have some things going on the last few days. I have small red and purple spots on my stomac and my hands are peeling, also my hands are boated and very sensitive to the touch, I also have red blotches statrting at the tip of my fingers and are very sore. I am very tired, but this could be due to my sleep med? Anyone familiar with the rash from Lamictal? Please fill me in. I don't want to go to hospital for notthing. Thanks in advance.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...